Show Summary Details
Page of

Aggravation of Seizures by Antiepileptic Drugs 

Aggravation of Seizures by Antiepileptic Drugs
Chapter:
Aggravation of Seizures by Antiepileptic Drugs
Author(s):

Ali A. Asadi-Pooya

and Michael R. Sperling

DOI:
10.1093/med/9780190214968.003.0007
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2016. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy and Legal Notice).

date: 23 October 2019

Drugs may sometimes aggravate seizures, defined as an increase in either frequency or severity of existing seizures, emergence of new types of seizures, or the occurrence of status epilepticus. Seizure aggravation can occur with virtually all antiepileptic drugs (AEDs).

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.